# SDR AALA202012039009

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 18,520 hours, 7,242 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240007
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT REPORTS 2R DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL.  SERVICED 2R DOOR DAMPER, PER AMM TASK 52-10-00.
